UNIVERSITY
OF WROC£AW
 
Main Page
Contents
Online First
General Information
Instructions for authors


VOLUMES
43.2 43.1 42.2 42.1 41.2 41.1 40.2
40.1 39.2 39.1 38.2 38.1 37.2 37.1
36.2 36.1 35.2 35.1 34.2 34.1 33.2
33.1 32.2 32.1 31.2 31.1 30.2 30.1
29.2 29.1 28.2 28.1 27.2 27.1 26.2
26.1 25.2 25.1 24.2 24.1 23.2 23.1
22.2 22.1 21.2 21.1 20.2 20.1 19.2
19.1 18.2 18.1 17.2 17.1 16.2 16.1
15 14.2 14.1 13.2 13.1 12.2 12.1
11.2 11.1 10.2 10.1 9.2 9.1 8
7.2 7.1 6.2 6.1 5.2 5.1 4.2
4.1 3.2 3.1 2.2 2.1 1.2 1.1
 
 
WROC£AW UNIVERSITY
OF SCIENCE AND
TECHNOLOGY

Contents of PMS, Vol. 17, Fasc. 2,
pages 259 - 275
 

EQUATIONS DIFF…RENTIELLES STOCHASTIQUES R…TROGRADES MULTIVOQUES

Modeste N’Zi
Youssef Ouknine

Abstract: An existence and uniqueness result is proved for a multidimensional backward stochastic differential equation associated with a multivalued maximal monotone operator A. We prove a general result for the uniqueness. The existence is proved under suitable integrability conditions. Our approach uses the Yosida approximation of the maximal operator A. The second proof of the existence and uniqueness result is given by the so-called backward Skorokhod problem.

2000 AMS Mathematics Subject Classification: Primary: -; Secondary: -;

Key words and phrases: -

Download:    Abstract    Full text   Abstract + References